Neurology Community
headaches after I.V.I.G.
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, Multiple Sclerosis, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

headaches after I.V.I.G.

Evening,
I had my first treatment of I.V.I.G after trying oral meds for Myastenia Gravis.(diagnosed 2 1/2 yrs ago) I cannot take the oral immune suppressants because it severely affects my liver and kidneys. i was excited to see how well i felt after treatment, but after a week I started suffering from severe headaches, almost to a migraine point. I was given Prednisone for a week and told to take Benadryl at nite, wells its been 3 weeks and i still have the headaches. Is this common? or should I be concerned? i go back for more I.V.I.G. mid May.Other than my head hurting I feel Fabulous!!
Headache in Houston !
Norma
Related Discussions
3 Comments Post a Comment
Blank
Avatar m tn
Hi there.

Headaches is one of the most common side effects if IVIG as well as flu-like symptoms.  These can be managed by medications like the one's being given for migraine episodes.  However, you should be aware of an uncommon condition that can arise from IVIG treatment which is aseptic meningitis.  This would usually present with crescendo headache that also causes depression in sensorium or behavioral changes.  I suggest you have close contact with your neurologist and report any change in symptoms that you might experience during IVIG treatment.

Regards and God bless.
Blank
Avatar n tn
Hi there,

I am going through a fifth IVF cycle with a very aggressive protocol. In addition, I am currently also taking IVIg treatment.
My point of concern is the following: I have a benign tumor situated near my hypothalamus and I was wondering if the IVF medications and the IVIg will negatively affect the growth in my head. I suspect the hormones may cause growth stimulation and the IVIg is causing severe headaches as well. Should I cease IVF and/or IVIg? Any suggestions at all; I am desperate.  Thank you.
Worried in FL
Blank
Avatar f tn
i am currently going through ivig treatments for myasthenia gravis, i have monthly treatments and after every treatment i have severe headaches but they only last 2 or 3 days after the infusion, my neurologist said it was normal side effects and not to worry about it. so from my point of view i think its just our bodies way of saying "yes i feel good but with precautions."
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1465260698
Blank
aspen2
ON
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ